# SDR CA000621028

- Difficulty date: June 12, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 727-25
- Aircraft time: 73,020 hours
- Engine: Pwa JT8D7B
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 65405521
- Condition: Failed
- Location: Air Distribution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AIRCRAFT FOR A PRESSURIZATION DEFECT, IT WAS NOTICED THAT THE RT ACCOUSTIC MUFFLER INTERIOR LINING HAD BECOME DETACHED. THE PIECES WERE FOUND BLOCKING THE PRIMARY HEAT EXCHANGER. THIS WAS DETERMINED TO BE THE CAUSE OF THE PRESSURIZATION DIFFICULTY. THE MUFFLER WAS REPLACED. PARTS WERE REMOVED AND AREA CLEANED. AIRCRAFT RETURNED TO SERVICE.
